# SDR 2004FA0000215

- Difficulty date: February 18, 2004
- Submitted: February 18, 2004
- Operation: General aviation
- Engine: Cont IO520D
- Engine time: 543 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 655166
- Part serial: NONE
- Condition: Loose
- Location: Cylinder
- Part time: 109 hours
- Component: Cylinder, Cont
- Component part number: 655649
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFG CYLINDER (109.9HRS) DISASSEMBLED FOR REASONS NOT RELATED TO THIS REPORT. INTAKE VALVE GUIDE FOUND TO BE ONLY FINGER TIGHT, NO INTERFERENCE FIT. P005 FOUND STAMPED NEXT TO GUIDE.
